Research ArticleOpen accessPhrase in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
25 results for “Integral equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,897 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDynamics Modelling of a Plate Vibrating in a Perfect FluidBouarroudj Nadra, Belaib LekhmissiJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,896 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Solution of Heat Conduction Equation with Mixed Boundary ConditionsNaser AbdelrazaqJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,815 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite